# SDR SCNA99140

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Exit Light
- Condition: Inoperative
- Location: R2 Exit Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE CHECK, A FUNCTIONAL TEST OF THE EMERGENCY LIGHTS REVEALED THE AFT RIGHT R2 CABIN DOOR EXIT SIGN DID NOT ILLUMINATE.  FOUND A BENT PIN ON BATTERY PACK CONNECTOR.  STRAIGHTENED PIN AND LIGHT OPERATIONALLY CHECKS GOOD PER MM 335071.
